# SDR USAA2011111400006

- Difficulty date: November 13, 2011
- Submitted: November 14, 2011
- Operation: Air carrier
- Aircraft: N704US
- Make and model: Airbus A319-112
- Aircraft serial: 922
- Aircraft time: 36,979 hours, 20,073 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 2388
- Condition: Inoperative
- Location: Cabin
- Part time: 23,403 hours, 15,522 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS IN AFT GALLEY INOPERATIVE.  REMOVED & REPLACED AFT EMERGENCY POWER SUPPLY UNIT.  OPS CHECKED GOOD.
